# SDR C2XA02TY153

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 7,669 hours, 5,413 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 14521904412
- Part serial: NA
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION THE R/H HORIZ. STAB HINGE SUPPORTS WERE FOUND GOUGED INSIDE THE PIVET BUSHING MOUNTS. MAINT. MEASURED INBD/OTBD PIVOT BUSHING HOLES,REAMED BOTH TO 1.640" ALLODINED BOTH HOLES AND INSTALL BUSHINGS IAW EMB 135/145 CPM 51-21-04,EC 5510-01043 AND GST 3018/02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
